# SDR SWIA201743473

- Difficulty date: June 13, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 32,170 hours, 28,266 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER SURFACE LEADING EDGE PANEL 599BB HAS GOUGES.  REPLACED THE PANEL IAW SRM.
